# SDR DALA2021101906439

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 66,707 hours, 30,925 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3265 ELONGATED HOLE FUEL TANK BOTTOM SKIN BTW RIB 18 AND RIB 19 ON RH WING. CORRECTIVE ACTION: PERFORMED REPAIR ON HOLE FUEL TANK BOTTOM SKIN PER A320 SRM 57-21-11. (1988130)
